# SDR VNAA9804019

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Condition: Dirty
- Location: Rt Prop
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI FOR TAKEOFF, THE RIGHT HAND PROPELLER OVERSPEED TEST, FAILED TO OPERATE WHEN SELECTED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE CLEANED AND INSPECTED THE RIGHT HAND PROPELLER OVERSPEED GOVERNOR CANNON PLUG.  OPERATIONAL CHECKS WERE COMPLIED WITH IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-01-00.
